# SDR DALA2023100908273

- Difficulty date: October 6, 2023
- Submitted: October 9, 2023
- Operation: Air carrier
- Aircraft: N825NW
- Make and model: Airbus A330-302
- Aircraft serial: 1679
- Aircraft time: 33,994 hours, 4,354 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3325 AFT CARGO DOOR DAMAGE AT 3 LOCATIONS FR61-FR61A FR62-FR62A FR63-FR63A. CORRECTIVE ACTION: C/W PRI 612648-14. (0004951)
